# SDR CA141014006

- Difficulty date: October 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 164
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FORMER SUPPORT FLANGES CRACKED AT FS 164.415 BENEATH PASSENGER LOWER CENTER DOOR SILL.  RECTIFICATION: DAMAGED FLANGE REMOVED ( PACKER MADE FROM 2024T3-0.063Ï¿½. REINFORCEMENT ANGLE MADE. ALL WORK CARRIED OUT IAW CAS ENGINEERING EA-B1900-53-001. ALL MADE PARTS AND AFFECTED AREAS PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW SRM 51-30-05. ALL WET INSTALLATION USING PR1440.
